# SDR CALA9700798

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN RT MLG WELL BULKHEAD AT STA 870, BELOW APU LOAD CONTROL VALVE.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5310-01544.
